Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 55, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 5, 2011, 12:10 PM EDT for Bartholomew County, Jackson County, Indiana. It took effect at Apr 5, 2011, 4:00 PM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2011, 12:10 PM EDT (16:10 UTC)
- In effect from
- Apr 5, 2011, 4:00 PM EDT
- Expired
- Apr 6, 2011, 11:00 PM EDT
- In force
- 31 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Bartholomew County, IN, Jackson County, IN
The radar
The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork White River at Columbus (BAKI3). The gauge peaked at 9.03 ft at Apr 6, 2011, 3:00 PM EDT.
- Action stage
- 4.5 ft
- Minor stage
- 9 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03364000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
321 WGUS43 KIND 051610 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1210 PM EDT TUE APR 5 2011 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE RIVER... .LOWLAND FLOODING WILL RETURN TO PORTIONS OF THE WHITE...EAST FORK WHITE AND MUSCATATUCK RIVERS IN SOUTHERN INDIANA FOLLOWING RAINS OF 1 TO OVER 3 INCHES ON MONDAY. HIGH WATER WILL AFFECT A FEW LOCAL ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS THAT FLOODED IN MARCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC005-071-051710- /O.NEW.KIND.FL.W.0055.110405T2000Z-110407T1840Z/ /BAKI3.1.ER.110405T2000Z.110406T1200Z.110407T0640Z.NO/ 1210 PM EDT TUE APR 5 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE EAST FORK WHITE RIVER AT COLUMBUS. * FROM THIS AFTERNOON TO THURSDAY AFTERNOON. * AT 11:00 AM TUESDAY THE STAGE WAS 6.7 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 10.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * AT 10.9 FEET...AFTER THE GREAT FLOOD OF JUNE 2008...SR 11 FROM GARDEN CITY TO LITTLE ACRES REMAINED CLOSED. $$ INC071-093-175-051710- /O.NEW.KIND.FL.W.0056.110406T2338Z-110409T1437Z/ /WHLI3.1.ER.110406T2338Z.110408T1200Z.110409T0837Z.NO/ 1210 PM EDT TUE APR 5 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * FROM WEDNESDAY EVENING TO SATURDAY MORNING. * EARLY TUESDAY AFTERNOON BELOW WAS FLOOD STAGE AND RISING. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17 FEET FRIDAY. * AT 16.0 FEET...HIGH WATER BEGINS TO AFFECT LOWLAND AREAS ALONG THE RIVER. $$ INC027-051-083-125-051710- /O.NEW.KIND.FL.W.0057.110406T0900Z-110410T2300Z/ /FREI3.1.ER.110406T0900Z.110408T0000Z.110410T1100Z.NO/ 1210 PM EDT TUE APR 5 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT EDWARDSPORT. * FROM LATE TONIGHT TO SUNDAY EVENING. * AT 8:00 AM TUESDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 18.8 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * AT 18.6 FEET...DURING JUNE 2010 AND MARCH 2011 HIGH WATER...INDOT CLOSED SR 358 BETWEEN SR 67 AT EDWARDSPORT TO SR 57 AT PLAINVILLE. SR 358 FLOODS ON THE EAST SIDE OF THE RIVER BETWEEN THE LEVEES. $$ ILC185-INC027-051-083-125-051710- /O.NEW.KIND.FL.W.0058.110408T0000Z-110412T0600Z/ /PTRI3.1.ER.110408T0000Z.110409T0000Z.110411T1800Z.NO/ 1210 PM EDT TUE APR 5 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT PETERSBURG. * FROM THURSDAY EVENING TO TUESDAY APRIL 12. * AT 11:30 AM TUESDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 17.6 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * AT 18.0 FEET...LOWLAND FLOODING BEGINS TO FLOOD SEVERAL PIKE COUNTY ROADS. MANY OF THE FOLLOWING COUNTY ROADS BEGIN TO FLOOD AROUND THIS LEVEL...EAST OF SR 57 INCLUDE CR 750N...CR 600N AND CR 1000E. PIKE COUNTY ROAD SUBJECT TO FLOODING WEST OF SR 57 INCLUDE...CR 250 W...CR 400W...CR 675N...CR 700 N...CR 1000W...CR 900W...CR 700W AND CR 775W. $$ ILC185-INC051-083-051710- /O.NEW.KIND.FL.W.0059.110409T0100Z-110411T1800Z/ /HAZI3.1.ER.110409T0100Z.110409T1800Z.110411T0600Z.NO/ 1210 PM EDT TUE APR 5 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT HAZLETON. * FROM FRIDAY EVENING TO MONDAY AFTERNOON. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 17.1 FEET SATURDAY EARLY AFTERNOON. * AT 17.0 FEET...LOWEST READING AVAILABLE FROM THE HAZLETON STAFF GAGE. SINCE THE 1930S THE WHITE RIVER HAS MOVED FROM THE "OLD WELLHOUSE" TO SEVERAL HUNDRED YARDS FROM THE "OLD WELLHOUSE". THE RIVER RETURNS TO THE "OLD WELLHOUSE" AROUND 17 TO 17.5 FEET. $$
3 follow-up statements
501 WGUS83 KIND 051623 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1223 PM EDT TUE APR 5 2011 ...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA ... BIG BLUE RIVER...EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE RIVER... .LOWLAND RIVER FLOODING RETURNED TO PORTIONS OF CENTRAL INDIANA ON TUESDAY MORNING. RAINFALL OF 1 TO MORE THAN 3 INCHES OCCURRED MONDAY ALONG AND SOUTH OF INTERSTATE 70. LOWLAND FLOODING WILL SPREAD TO SOUTH CENTRAL AND SOUTHWEST INDIANA BY FRIDAY. LOWLAND FLOODING WILL AFFECT THE LOW AREAS THAT WERE EXTENSIVELY FLOODED DURING MARCH. HIGH WATER WILL AFFECT A FEW LOCAL ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC145-061623- /O.EXT.KIND.FL.W.0050.000000T0000Z-110407T0400Z/ /SBVI3.1.ER.110404T2343Z.110405T1545Z.110406T1600Z.NO/ 1223 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER AT SHELBYVILLE. * AT 11:45 AM TUESDAY THE STAGE WAS 12.9 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * AT 12.5 FEET...RIGHT BANK 50 FEET UPSTREAM OF GAGE SITE OVERFLOWS. $$ INC005-071-061623- /O.CON.KIND.FL.W.0055.110405T2000Z-110407T1840Z/ /BAKI3.1.ER.110405T2000Z.110406T1200Z.110407T0640Z.NO/ 1223 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT COLUMBUS. * FROM THIS AFTERNOON TO THURSDAY AFTERNOON. * AT 12:00 PM TUESDAY THE STAGE WAS 6.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 10.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * AT 10.9 FEET...AFTER THE GREAT FLOOD OF JUNE 2008...SR 11 FROM GARDEN CITY TO LITTLE ACRES REMAINED CLOSED. $$ INC071-093-175-061622- /O.EXT.KIND.FL.W.0051.110405T1613Z-110410T1500Z/ /SERI3.1.ER.110405T1613Z.110407T0600Z.110410T0300Z.NO/ 1223 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * UNTIL SUNDAY MORNING. * AT 11:00 AM TUESDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.7 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT. * AT 16.4 FEET...STATE ROAD 258 REMAINED OPEN AFTER THE RIVER REBOUNDED QUICKLY TO THIS LEVEL IN JUNE 2010. STATE ROAD 258 HAD BEEN FLOODED A FEW DAYS EARLIER AFTER RIVER CRESTED AT 17.9 FEET. $$ INC071-093-175-061622- /O.CON.KIND.FL.W.0056.110406T2338Z-110409T1437Z/ /WHLI3.1.ER.110406T2338Z.110408T1200Z.110409T0837Z.NO/ 1223 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * FROM WEDNESDAY EVENING TO SATURDAY MORNING. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 16.7 FEET FRIDAY MORNING. * AT 16.0 FEET...HIGH WATER BEGINS TO AFFECT LOWLAND AREAS ALONG THE RIVER. $$ INC055-119-061622- /O.EXT.KIND.FL.W.0052.110405T1800Z-110407T0900Z/ /SPNI3.1.ER.110405T1800Z.110406T0000Z.110406T2100Z.NO/ 1223 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT SPENCER. * UNTIL LATE WEDNESDAY NIGHT. * AT 11:00 AM TUESDAY THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * AT 16.0 FEET...FLOOD WATER AFFECTS GRAVEL PIT. HIGH WATER CONCERNS FARMERS IN AGRICULTURAL SEASON ABOUT CROPS AND LIVESTOCK. LOWEST PORTIONS OF TRAILS 1 AND 7 IN MCCORMICKS CREEK PARK FLOOD. $$ INC027-055-083-061622- /O.EXT.KIND.FL.W.0053.000000T0000Z-110409T1400Z/ /ELLI3.1.ER.000000T0000Z.110407T0000Z.110409T0200Z.NO/ 1223 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ELLISTON. * AT 8:00 AM TUESDAY THE STAGE WAS 18.2 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE MIDNIGHT. * AT 21.0 FEET...EASTERN PORTION OF GREENE CR 100 S FLOODS LEADING TO PLUMMER. FLOODING COVERS ALL LOW BOTTOMLANDS $$ INC027-055-083-061622- /O.EXT.KIND.FL.W.0054.110405T1900Z-110409T0900Z/ /NWBI3.1.ER.110405T1900Z.110407T0000Z.110408T2100Z.NO/ 1223 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT NEWBERRY. * UNTIL LATE FRIDAY NIGHT. * AT 11:00 AM TUESDAY THE STAGE WAS 12.1 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.8 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * AT 17.0 FEET...FLOOD WATERS BLOCKS ACCESS AND BEGINS TO SURROUND ABOUT 5 TO 10 RIVER CABINS ON SOUTH SIDE OF THE RIVER JUST SOUTHWEST OF NEWBERRY. $$ INC027-051-083-125-061622- /O.CON.KIND.FL.W.0057.110406T0900Z-110410T2300Z/ /FREI3.1.ER.110406T0900Z.110408T0000Z.110410T1100Z.NO/ 1223 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * FROM LATE TONIGHT TO SUNDAY EVENING. * AT 8:00 AM TUESDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 18.8 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * AT 18.6 FEET...DURING JUNE 2010 AND MARCH 2011 HIGH WATER...INDOT CLOSED SR 358 BETWEEN SR 67 AT EDWARDSPORT TO SR 57 AT PLAINVILLE. SR 358 FLOODS ON THE EAST SIDE OF THE RIVER BETWEEN THE LEVEES. $$ ILC185-INC027-051-083-125-061622- /O.CON.KIND.FL.W.0058.110408T0000Z-110412T0600Z/ /PTRI3.1.ER.110408T0000Z.110409T0000Z.110411T1800Z.NO/ 1223 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * FROM THURSDAY EVENING TO TUESDAY APRIL 12. * AT 11:30 AM TUESDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 17.6 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * AT 18.0 FEET...LOWLAND FLOODING BEGINS TO FLOOD SEVERAL PIKE COUNTY ROADS. MANY OF THE FOLLOWING COUNTY ROADS BEGIN TO FLOOD AROUND THIS LEVEL...EAST OF SR 57 INCLUDE CR 750N...CR 600N AND CR 1000E. PIKE COUNTY ROAD SUBJECT TO FLOODING WEST OF SR 57 INCLUDE...CR 250 W...CR 400W...CR 675N...CR 700 N...CR 1000W...CR 900W...CR 700W AND CR 775W. $$ ILC185-INC051-083-061622- /O.CON.KIND.FL.W.0059.110409T0100Z-110411T1800Z/ /HAZI3.1.ER.110409T0100Z.110409T1800Z.110411T0600Z.NO/ 1223 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT HAZLETON. * FROM FRIDAY EVENING TO MONDAY AFTERNOON. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 17.1 FEET SATURDAY EARLY AFTERNOON. * AT 17.0 FEET...LOWEST READING AVAILABLE FROM THE HAZLETON STAFF GAGE. SINCE THE 1930S THE WHITE RIVER HAS MOVED FROM THE "OLD WELLHOUSE" TO SEVERAL HUNDRED YARDS FROM THE "OLD WELLHOUSE". THE RIVER RETURNS TO THE "OLD WELLHOUSE" AROUND 17 TO 17.5 FEET. $$
839 WGUS83 KIND 061700 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 100 PM EDT WED APR 6 2011 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS... EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE RIVER... .LOWLAND RIVER FLOODING CONTINUES ACROSS SOUTHERN PORTIONS OF CENTRAL INDIANA. RAINFALL OF ONE TO MORE THAN THREE INCHES OCCURRED ON MONDAY ALONG AND SOUTH OF INTERSTATE 70. LOWLAND FLOODING WILL CONTINUE TO SPREAD SOUTHWARD BEFORE SUBSIDING BY THIS WEEKEND. LOWLAND FLOODING WILL AFFECT THE SAME LOW AREAS THAT WERE EXTENSIVELY FLOODED DURING MARCH. HIGH WATER WILL CONTINUE TO AFFECT A FEW LOCAL ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC005-071-071200- /O.EXT.KIND.FL.W.0055.000000T0000Z-110407T1200Z/ /BAKI3.1.ER.110406T1800Z.110406T1800Z.110407T0000Z.NO/ 100 PM EDT WED APR 6 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT COLUMBUS. * AT 12:00 PM WEDNESDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR FLOOD STAGE THROUGH THIS AFTERNOON BEFORE BEGINNING TO FALL TONIGHT. * AT 9.0 FEET...CABINS BEGIN TO FLOOD SOUTH OF TELLMAN ROAD. MILL RACE PARK FLOODS. LOWLAND FLOODING BEGINS. INDIANA 11 BETWEEN SOUTHERN CROSSING AND CR 550 S CLOSED IN AUGUST 2009. RIVER READING AT SEYMOUR WAS 17.5 FEET AND RISING. $$ INC071-093-175-071700- /O.EXT.KIND.FL.W.0051.000000T0000Z-110410T0700Z/ /SERI3.1.ER.110405T1901Z.110407T0600Z.110409T1900Z.NO/ 100 PM EDT WED APR 6 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * AT 12:00 PM WEDNESDAY THE STAGE WAS 16.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 16.4 FEET...STATE ROAD 258 REMAINED OPEN AFTER THE RIVER REBOUNDED QUICKLY TO THIS LEVEL IN JUNE 2010. STATE ROAD 258 HAD BEEN FLOODED A FEW DAYS EARLIER AFTER RIVER CRESTED AT 17.9 FEET. $$ INC071-093-175-071700- /O.CON.KIND.FL.W.0056.110406T2338Z-110409T1437Z/ /WHLI3.1.ER.110406T2338Z.110408T1200Z.110409T0837Z.NO/ 100 PM EDT WED APR 6 2011 THE FLOOD WARNING CONTINUES FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * FROM THIS EVENING TO SATURDAY MORNING. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 16.7 FEET FRIDAY MORNING. * AT 16.0 FEET...HIGH WATER BEGINS TO AFFECT LOWLAND AREAS ALONG THE RIVER. $$ INC027-055-083-071700- /O.EXT.KIND.FL.W.0053.000000T0000Z-110408T1200Z/ /ELLI3.1.ER.000000T0000Z.110406T1800Z.110408T0000Z.NO/ 100 PM EDT WED APR 6 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ELLISTON. * AT 8:00 AM WEDNESDAY THE STAGE WAS 20.4 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT 21.0 FEET...EASTERN PORTION OF GREENE CR 100 S FLOODS LEADING TO PLUMMER. FLOODING COVERS ALL LOW BOTTOMLANDS $$ INC027-055-083-071659- /O.EXT.KIND.FL.W.0054.000000T0000Z-110408T0200Z/ /NWBI3.1.ER.110405T2217Z.110406T1800Z.110407T1400Z.NO/ 100 PM EDT WED APR 6 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT NEWBERRY. * AT 12:00 PM WEDNESDAY THE STAGE WAS 14.0 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. * AT 13.5 FEET...HIGH WATER MAY AFFECT CR 550 S IN THE MARY LONG CUTOFF AREA. $$ INC027-051-083-125-071659- /O.EXT.KIND.FL.W.0057.000000T0000Z-110409T1300Z/ /FREI3.1.ER.000000T0000Z.110407T1800Z.110409T0100Z.NO/ 100 PM EDT WED APR 6 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * AT 8:00 AM WEDNESDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE MIDNIGHT. * AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE. FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY OF RIVER CABINS BEGINS TO FLOOD. $$ ILC185-INC027-051-083-125-071659- /O.EXT.KIND.FL.W.0058.110408T0000Z-110409T1400Z/ /PTRI3.1.ER.110408T0000Z.110408T1200Z.110409T0200Z.NO/ 100 PM EDT WED APR 6 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * FROM THURSDAY EVENING TO SATURDAY MORNING. * AT 12:30 PM WEDNESDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 16.5 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT. * AT 17.0 FEET...FLOODING AFFECTS LOW AGRICULTURAL LANDS, LOW OIL FIELDS AND CLOSES BOTTOMS RD...BROTHERS RD AND EAST GOVERNERS RD IN KNOX COUNTY. IN AGRICULTURAL SEASON...FARMERS ARE CONCERNED AT THIS STAGE. $$
357 WGUS83 KIND 070300 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1100 PM EDT WED APR 6 2011 ...THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE FOLLOWING RIVER IN INDIANA... EAST FORK WHITE RIVER... .THE EAST FORK WHITE RIVER AT COLUMBUS HAS FALLEN BELOW FLOOD STAGE IN CENTRAL INDIANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED ROADS. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC005-071-070330- /O.CAN.KIND.FL.W.0055.000000T0000Z-110407T1200Z/ /BAKI3.1.ER.110406T1720Z.110406T2000Z.110406T2115Z.NO/ 1100 PM EDT WED APR 6 2011 THE FLOOD WARNING IS CANCELLED FOR THE EAST FORK WHITE RIVER AT COLUMBUS. * AT 10:00 PM WEDNESDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 5:15 PM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.5 FEET BY FRIDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 5, 9:45 AM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 5, 9:45 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 945 AM EDT TUE APR 5 2011 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A MODERATE COOL NORTHWEST FLOW WILL BE THE RULE TODAY AS A COLD FRONT WELL TO OUR EAST CONTINUES OFF THE EAST COAST. A RIDGE OF HIGH PRESSURE WEST OF THE MISSISSIPPI RIVER WILL MOVE EAST ACROSS OUR REGION LATE TODAY AND EARLY TONIGHT. WARM ADVECTION WILL INCREASE LATER TONIGHT AND WEDNESDAY. A FRONTAL SYSTEM WILL MOVE INTO NORTHERN INDIANA AND THEN STALL. A FEW SHOWERS MAY OCCUR ACROSS OUR NORTH AS A WEAK UPPER LEVEL DISTURBANCE MOVES BY. BETTER CHANCES OF RAIN WILL OCCUR FROM LATE THURSDAY INTO THE WEEKEND AS THIS FRONT REMAINS NEARBY AND A SERIES OF UPPER LEVEL DISTURBANCES MOVE BY. && .NEAR TERM /REST OF TODAY/... FORECAST RIGHT ON TRACK FOR THIS AFTERNOON. WITH HIGH PRESSURE BUILDING OVER THE REGION EXPECT DRY CONDITIONS...PARTLY SUNNY SKIES AND BREEZY W/NW WINDS. MAV/MET BLEND FOR TEMPS SEEMS REASONABLE AS THEY ARE GOOD AGREEMENT. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... MAIN FORECAST FOCUS WILL BE RAIN CHANCES THROUGH THIS PERIOD FOLLOWED BY ANY NEEDED ADJUSTMENTS ON TEMPERATURE. WARM ADVECTION WILL INCREASE TONIGHT AND WEDNESDAY AS HIGH PRESSURE RIDGE MOVES ON TO THE EAST AND LOW PRESSURE MOVES INTO THE SOUTHERN PLAINS. MODELS DEVELOP A FRONTAL SYSTEM ACROSS OUR NORTH AND SHOW SOME ISENTROPIC LIFT IN THE NORTH...AND JUST ABOUT EVERY MODEL PRODUCES LIGHT QPF ACROSS NORTHERN INDIANA ON WEDNESDAY AS A WEAK SHORT WAVE PASSES BY. WILL ADD A SLIGHT CHANCE OF SHOWERS ACROSS OUR FAR NORTH THEN. AS FAR AS THURSDAY AND FRIDAY IT LOOKS LIKE THERE WILL BE INCREASING CHANCES OF RAIN AS A STRONGER UPPER LEVEL DISTURBANCES MOVES OUR WAY AND AS THE LOW PRESSURE SYSTEM MOVES INTO THE MID MISSISSIPPI VALLEY. HOWEVER THERE IS QUITE A BIT OF DISAGREEMENT BETWEEN MODELS ON EXACT PLACEMENT OF THIS PRECIPITATION LATE THURSDAY WITH THE NAM PLACING IT ACROSS NORTHERN INDIANA AND THE GFS ACROSS CENTRAL INDIANA. THE CANADIAN AND EUROPEAN PLACE IT ACROSS NORTHERN INDIANA AS WELL AS MOST GFS ENSEMBLES. WILL GO WITH THIS MORE NORTHERN PLACEMENT AS THIS FITS BETTER WITH MODEL CONSENSUS. AS A RESULT WILL LOWER RAIN CHANCES TO SLIGHT CHANCES ACROSS OUR SOUTH. MODELS SHOW CAPES LESS THAN 100 J/KG THURSDAY...BUT IT STARTS INCREASING LATE THURSDAY NIGHT AS DEWPOINTS RISE. WILL DROP MENTION OF THUNDER THURSDAY AND ONLY MENTION ISOLATED THUNDERSTORMS THURSDAY NIGHT. EVEN THOUGH BETTER CHANCES OF PRECIPITATION SEEM TO BE IN ORDER THURSDAY NIGHT THROUGH FRIDAY...WILL LOWER CHANCES SLIGHTLY FRIDAY AS MODELS LIFT FRONTAL SYSTEM A LITTLE FARTHER NORTH. AS FAR AS TEMPERATURES WILL GO A TAD ABOVE MAV/MET WEDNESDAY BLEND AS WARM ADVECTION INCREASES. CLOUDS ACROSS OUR NORTH MAY TEMPERATURES NEAR MOS VALUES. && .LONG TERM /FRIDAY NIGHT THROUGH NEXT MONDAY/... ENSEMBLE DATA ARE IN RATHER GOOD AGREEMENT IN BUILDING AN UPPER RIDGE ACROSS THE OHIO VALLEY LATER THIS WEEK AND INTO THE WEEKEND. LONG WAVE TROUGHING IS EXPECTED ALONG THE WEST COAST. BY LATE IN THE WEEKEND AND EARLY NEXT WEEK...THIS TROUGH WILL SHIFT INTO THE CENTRAL PARTS OF THE COUNTRY. DESPITE THE PRESENCE OF THE UPPER RIDGE...ENSEMBLES SUGGEST POTENTIAL FOR DISTURBANCES TO EJECT OUT OF THE WESTERN TROUGH FROM TIME TO TIME THROUGHOUT MOST OF THE LONG TERM. LONG RANGE OPERATIONAL MODELS ALSO SUGGEST A FRONTAL SYSTEM WAVERING ACROSS THE AREA WHICH WOULD SERVE AS A FOCUS FOR CONVECTION. MAY BE A SIGNIFICANT STORM SYSTEM MOVING THROUGH THE AREA LATE IN THE WEEKEND OR EARLY NEXT WEEK. WILL CONTINUE WITH CHANCE POPS FOR THE ENTIRE LONG TERM. && .AVIATION /DISCUSSION FOR 051200Z TAFS/... VFR EXPECTED THROUGH THE PERIOD. MAIN IMPACTS TODAY WILL BE WIND GUSTS AROUND 20KT DEVELOPING BY 15Z OR SO. GUSTS WILL DIMINISH BY 00Z...BUT THERE WILL THEN BE A THREAT FOR LOW LEVEL WIND SHEAR DEVELOPING BY 06Z. THAT IS TOO FAR OUT TO MENTION YET...BUT WILL KEEP AN EYE ON. THERE COULD STILL BE SOME BKN060 AT TIMES IN THE FIRST FEW HOURS OF THE TAF...ESPECIALLY AT KIND AND KBMG. OTHERWISE ANY CEILINGS THROUGH THE PERIOD SHOULD BE MID OR HIGH CLOUD. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...TDUD SHORT TERM...JH LONG TERM....JAS/JH AVIATION...50
Hazardous weather outlook, Apr 5, 6:01 AM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 601 AM EDT TUE APR 5 2011 INZ021-028>031-035>049-051>057-060>065-067>072-061015- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 601 AM EDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. HOWEVER LOW LAND FLOODING IS POSSIBLE ON SOME STREAMS AND CREEKS. SEE LATEST FLOOD STATEMENTS OR WARNINGS FOR MORE DETAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH MONDAY. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE WEATHER SUNDAY OR SUNDAY NIGHT AS A COLD FRONT MOVES OUR WAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 12:19 AM EDT | River Flood Warning | IND | Greene, Owen | 37 hr |
| Apr 5, 8:41 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 51 hr |
| Apr 5, 8:41 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 51 hr |
| Apr 5, 12:10 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 38 days |
| Apr 5, 12:10 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 4 days |
| Apr 5, 12:10 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 47 hr |
| Apr 5, 12:10 PM EDT | River Flood Warning | IND | Gibson, Knox | 25 hr |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.